# SDR TRAX200800598

- Difficulty date: May 5, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 12,646 hours, 10,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LBL 36.0 PREVIOUS REPAIR ON INTERCOSTAL ANGLE CRACKED AROUND FASTENER HOLE.  REPAIRED CRACKED INTERCOSTAL ANGLE AT FS 484 LBL 36 BY FABRICATING NEW ANGLE AND INSTALLING IAW BOMBARDIER REO 601R-53-41-059 STEPS 5-14.  (B)
